# SDR MYWA110097

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,618 hours, 9,423 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CARGO FIRE TEST FAILED AFT CARGO FIRE LIGHT DOES NOT COME ON DETECTOR FAULT LIGHT COMES ON DET SELECT SWITCH AT "B".  PERFORMED FIM 26-16 TASK 804, NO DEFECTS NOTED, SYSTEM OPS CHECK NORMAL.
